MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535010
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 is being used to capture the reportable issue of aborted/cancelled procedure.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report # 3005099803-2024-02071 and 3005099803-2024-02072 for the associated device information.It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted in the pancreatic duct to keep the duct open for drainage during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the device (the subject of this report) was attempted to be used; however, there was difficulty encountered when advancing the guidewire through the exit port.Another advanix pancreatic stent (the subject of mfr.Report # 3005099803-2024-02072) was attempted to be used; however, the same issue occurred.The procedure was not completed.There were no patient complications as a result of this event.

Brand Name
NAVIFLEX RX PUSHER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19240201
Report Number3005099803-2024-02071
Device Sequence Number7061986
Product Code FGE
UDI-Device Identifier08714729856214
UDI-Public08714729856214
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Model NumberM00535010
Device Catalogue Number3501
Device Lot Number0032773203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown